# SDR AMTA200800195

- Difficulty date: March 1, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 807-827
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUTPLATE AREA BETWEEN STA 827 AND 807, RBL 13.84.  HAS LIGHT CORROSION.  REMOVED LIGHT CORROSION, ORG MAT .071, MAT LOSS .025, REM MAT .046, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FABRICATED REPAIR STRAP FROM 7075-T6, .071 IAW EA 737-5300-08-A0038.  (K)
